Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Taking HCQS, medrol, methotraxate. Feeling nausea and gastric. Acidity or medicines reaction?

iam Sreelakshmi. iam 32yrs old,Got RA since 2008. I was taking HCQS,medrol,Methotraxate and folivite( FOLIC ACID ). Recently iam feeling nausea and gastric feeling.when i asked abt it to my Doctor- she told like have a glass of milk at night! initialy i was having it in the morning.. but now iam having all day long!!! i dont knw whether its acidity? or medicines reaction!! Please give me some advice.. should i consult a Gastero speacialist? waiting for ur response.. plzzz Respond soon
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear Sreelakshmi
RA is a difficult disease, The treatment you are taking looks appropriate but you have not written the doses and frequency. HCQS is a very weak drug full of side effects, you are also on steroids. You have also forgot to mention the joints involved, with modern DMARD therapy RA can be tamed so nicely.

Surely I can't tell you the exact management without the details of Symptoms, Duration, Reports like Xrays, CBC, RFT,LFT, RA Factor, ANA Test reports.

Anyway you current problem is related to drug induced Gastropathy. Please continue the treatment of RA and fine tune this.

Add Tab. Rabeloc 20 mg at 7:00 AM empty stomach with 100ml water for about 45days. You will get considerable relief within 3days but long lasting comfort comes with full course.
Answered: Thu, 21 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor